# SDR ASAA2017011219556

- Difficulty date: January 12, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750116
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK UPPER SURFACE CORRODED BS 727 - 727B, RBL 14.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 53-00-53-1A-2 FIG103.  FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED CARGO TRACK IAW SRM 53-00-53 FABRICATE A NEW CARGO TRACK SECTION AND SPLICE IAW  SRM 53-50-53-2R-3.  INSTALLED THE CARGO TRACK IAW SRM 53-00-53-2R-3, REPAIR 3.
